... 10 minutes. I get just enough meds to get by. Ive been taken off xanax because its addictive. I have now been of my paxil for 1 week now and Im going crazy! If Im going to be on some med. for the rest of my life I dont see the difference. whats that old saying, If its not broke dont fix it. Its about quality of life or should be
8 Aug 2011
Hang in there and give the Paxil time to work. It is going to take upwards of a month to reach maximum effectiveness. If it isn't enough then talk to the doctor about restarting the xanax at a lower dose. I understand your reasoning. Just have to work with the doc though. Hang in there!!
8 Aug 2011
Yes I agree I have a friend and a relative addicted to xanax, BUT let me say in the defense of the drug if it is taken as prescribed and is not abused I believe Xanax is a good medication!
I take it, I take it in a lower dose but I take it as it is prescribed, I see the doctor for multimedical problems as well as neuromuscular problems from having polio, my doctor is an internist as well as having a speciality in pain management, I look at it this way there are good drugs for control of Chronic pain, I think Xanax is a good drug for panic and anxiety, just because a pain medicine is good if its not taken correctly then that doesn't make it a bad drug anymore than taking the xanax, good people can end up using/abusing the medications of various kinds or they can have horrid problems because of it not being taken correctly, I am sorry I didn't mean to imply that you are in any way taking the paxil in any way other than prescribed, I can sure empathize with panic, when I was in my teens I went through a terrible time, I actually thought I was going to die, and yes I even thought I was loosing my mind, then drugs such as Valium, Librium, Ativan, Klonopin were used these were the benzodiazepine class of drugs, at that time Librium was one that was utilized for me I was on 25mg. four times a day, that was before the drugs like Paxil, celexa, prozac, effexor, and do on, I know several years ago I took the combination of Lexapro and Xanax both were low dosages, What works for one person does not necessarily work for another, If this continues then maybe it is time you have a candid talk with your doctor and see if maybe he can adjust your Xanax or make a change and see if things don't improve, going through this is something else, unless you have experienced this then their is no way you can have any idea of what it's really like! whatever medication that will work for you I hope that the doctor is able to make theappropriate changes and that thing soon improve. Your are both in my thoughts and prayers.
8 Aug 2011
Wow, that's got to be very hard! First have you asked your Dr. why you are being taken off these meds?
What are you given as a replacement? Clearly the replacement for Xanax isn't working. So, call your Dr. and explain how awful you feel. Do the same for the Paxil if you've been on something else for a month.
Good Luck... I hope I helped.
8 Aug 2011
Hello broken1. I understand your delema. Phone your doctor, ask him/her to call in a refill to your pharmacey. Paxil is a drug that you need to taper itself of from. This is why you are going through what you are.Not going into a long narrative. I was on xanax, went through detox, ( a 6 week-impatient program). I know the drug. I also am now on paxil. Does it work as a xanax. No, its not meant to. xanax as you know is a benzodiazepine and it when taken, its leaves your body within 24 hours after taking it and more often even faster that that. It has a very short halflife. Paxil is an SSRI, anti-depressant that was develped to fight panic attacks, ocd, and of course depression. I don't know what the reason was why your dr. decided to stop you from taking xanax. That it can be an addictive drug is a widely known fact to the doctors who write out the prescription and the persons who it is written out for. Not knowing the dose of paxil you are on, ask your dr. to increase it. If, you are on say 20mg, go for the 40mg. Again, contact your doctor, let her/him know.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Panic attack, anxiety & depression. Nothing seems to help. Got no one but my therapist and psychiatrist to talk about it. No one understands. ...
31 answers • 10 Jul 2010
I have been suffering from panic attacks and anxiety(some depression as well)for 20 + years. I have been diagnosed with major depression,bi-polar ...
8 answers • 17 Nov 2010
... depression. I also believe I have post traumatic syndrome from past occurrences in my life. However, I live in a small Christian town in Texas ...
8 answers • 19 Jan 2012
To doc my anxiety. And panic is. worsening she will not up the mg.cause she is against Bensopines so she is tweeting with meds.lowered paxil from ...
1 answer • 6 days ago